# SDR SWAA2016070553463

- Difficulty date: June 18, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 43,460 hours, 27,294 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB CRACKED AT HSS 101.90, SECOND AFT FROM FORWARD SPAR.    REPAIRED THE RIB IAW SRM.
